BOOKS IN EUROPEAN LANGUAGES


 
Cover Éva Czabarka (Columbia), Péter L. Erdős (Budapest), Virginia Johnson (Columbia), Anne Kupczok (Vienna), László Székely (Columbia) Asymptotically normal distribution of some tree families relevant for phylogenetics, and of partitions without singletons. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.12-24 [pp.220-232]
Id: 162103
 
10 EUR

Asymptotically normal distribution of some tree families relevant for phylogenetics, and of partitions without singletons. Pdf version. // Moscow Journal of Combinatorics and Number Theory. 2011, pp.12-24 [pp.220-232]. Vol.1. Iss.3

URSS. (English). PDF
We shall send you pdf file in 24 hours after submitting your request and payment.